Discussions that mention aromasin

Cancer: Breast board


Am 51 yrs.old; have been on Tamoxifen for 4 years after lumpectomy for hormone positive stage II breast cancer after chemo and radiation. Dr. put me on many drugs like fosamax and neurontin for hot flashes and recently moved to Aromasin. Have had terrible stiff neck now for 8 months; tried all kinds of drugs; nothing helps; always worse at night. Have decided to go off all drugs now and see if it gets better. Have also had terrible leg cramps, feet and hands seem to swell at night; lots of muscle pains. Has anyone else suffered like this post treatment? Did see where fosamax has many side effects and also Aromasin and Tamoxifen can cause muscle pain; feel like 100 years old; having difficulty functioning and it is very depressing. Worse thing is the stiff neck that just won't go away even with PT, massage, anti inflammatory drugs like Bextra, muscle relaxers, ice and or heat; even went to a naturopath. What can anyone suggest? :confused: